# SDR AALA20090318TUL13

- Difficulty date: March 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 34,989 hours, 16,592 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 593581223
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FACE OF OUTBOARD BORE ON LEFT MAIN LANDING GEAR RETRACT ACTUATOR FITTING IS CORRODED.  REMOVED CORROSION AND REWORKED FITTING PER EA MD80 57-00-5663 DATED 03/01/09.
